Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Perturbation of semigroups on locally convex spaces


Author: Benjamin Dembart
Journal: Bull. Amer. Math. Soc. 79 (1973), 986-991
MSC (1970): Primary 47D05, 47A55; Secondary 46A05
DOI: https://doi.org/10.1090/S0002-9904-1973-13292-6
MathSciNet review: 0322587
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. A. Babalola, Perturbation theory for semigroups of continuous linear operators in sequentially complete locally convex spaces, (unpublished).
  • 2. E. Hille and R. S. Phillips, Functional analysis and semigroups, Amer. Math. Soc. Colloq. Publ., vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 89373
  • 3. T. Kato, Perturbation theory for linear operators, Die Grundlehren der math. Wissenschaften, Band. 132, Springer-Verlag, New York, 1966. MR 34 # 3324. MR 203473
  • 4. T. Kōmura, Semi-groups of operators in locally convex spaces, J. Functional Analysis 2 (1968), 258-296. MR 38 # 2634. MR 234317
  • 5. J. L. Lions, Les semi groupes distributions, Portugal Math. 19 (1960), 141-164. MR 26 # 611. MR 143045
  • 6. I. Miyadera, On perturbation theory for semi-groups of operators, Tôhoku Math. J. (2) 18 (1966), 299-310. MR 35 # 795. MR 209900
  • 7. R. S. Phillips, Perturbation theory for semigroups of linear operators, Trans. Amer. Math. Soc. 74 (1953), 199-221. MR 14, 882. MR 54167
  • 8. L. Waelbroek, Les semi-groupes différentiables, Deuxieme Colloq. d'Analyse Funct. Centre Belge Recherches Math. (1964), 97-103. MR 32 # 1569. MR 184095
  • 9. K. Yosida, Functional analysis, 2nd ed., Die Grundlehren der math. Wissensschaften, Band. 123, Springer-Verlag, New York, 1968. MR 39 # 741. MR 239384

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47D05, 47A55, 46A05

Retrieve articles in all journals with MSC (1970): 47D05, 47A55, 46A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13292-6

American Mathematical Society